# SDR SWIA202005190825

- Difficulty date: April 21, 2020
- Submitted: May 19, 2020
- Operation: Air carrier
- Aircraft: N692CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15092
- Aircraft time: 30,818 hours, 19,943 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE LEFT HAND WING PANEL 542AZ.   (C-CHECK) RO 5/16/2020   REPLACED LH WING PANEL 542AZ WITH NEW PANEL REF CRJ-900 SRM.
